MathSciNet Relay Station
MathSciNet bibliographic data
MR2033944 76U05 (35B65 35Q80 76D03 86A05)
Petcu, M.; Temam, R.; Wirosoetisno, D. Existence and regularity results for the primitive equations in two space dimensions. Commun. Pure Appl. Anal. 3 (2004), no. 1, 115–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement